# SDR 96ZZZX4815

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N156YV
- Make and model: Beech 1900C
- Aircraft serial: UC156
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ct Blade
- Part number: 3108301
- Condition: Failed
- Location: Gas Gen
- Part time: 3,059 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AN IN-FLIGHT SHUT DOWN OF THE RIGHT ENGINE DUE TO THE FAILURE OF THE HOT SECTION CT BLADE.  AT THE ENGINE TEAR DOWN, NOTED ONE CT BLADE HAD LIBERATED AT THE ROOT AND ALL THE OTHER CT BLADES WERE SEVERELY DAMAGED DUE TO THE CONTACT WITH THE LIBERATED BLADE.  THE CT BLADE REMAINING ROOT SECTION WAS SENT TO PRATT AND WHITNEY FOR FURTHER INVESTIGATION
